# SDR AWXA9700021

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, THE RIGHT MAIN GEAR EXTINGUISH LIGHT REMAINED RED FOR APPROXIMATLEY 10 MINUTES AND THEN EXTINGUISHED.  REMOVED AND REPLACED UPLOCK SENSOR S74 AND TESTED GOOD PER MM 32-61-21, PG 401 TO 407.
